# SDR SWIA200616493

- Difficulty date: March 27, 2006
- Submitted: April 3, 2006
- Operation: Air carrier
- Aircraft: N393SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120330
- Aircraft time: 20,557 hours, 30,545 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Pulley
- Condition: Binding
- Location: Aileron Control
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

PILOT REPORTED SLIGHT DETENT WHEN MOVING AILERONS THROUGH CENTER POSITION.  REPLACED RIGHT AILERON WING BOX LOWER PULLEY IAW 27-00-01.  REMOVED AILERON AUTOPILOT SERVO AND INSP CLUTCH FOR FREEDOM OF MOVEMENT FOUND GOOD.  INSTALLED SERVO, CYCLED AILERONS THROUGH FULL TRAVEL.  OPERATIONAL CHECK GOOD.
